# SDR MALA976277

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 6725353611
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT AIRSPEED IND DEAD.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED AIRSPEED IND, OPS CHECKS GOOD.
